Male Yeast infection and HIV
Feb 4, 2011
I have been HIV since 1998 and my numbers has gone up and down but since in decent health. But every time my cd4 goes down they put me on antibiotics for a few months and I in up with yeast infections due to the antibiotics. I am 43 uncircumcised and I know that the antibiotics is causing it but doctor does not think so. what should i do.
Response from Dr. Henry
Some patients are very sensitive to use of antibiotics in that there is fungal overgrowth in various places (mouth, skin, vagina, foreskin areas). Use of topical antifungals or including active culture yogurt in your diet (to try to replenish more normal bacteria throughout your body) help some patients handle recurrent problems with fungal infection flare-ups. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.